MAUDE Adverse Event Report: Vascutek LTD Gelweave 4 branch Plexus; Gelweave Plexus

Vascutek LTD Gelweave 4 branch Plexus; Gelweave Plexus
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 1888 - hemorrhage/blood loss/bleeding: site reported the event as blood leakage from body of the graft.Impact code: 4641 - unexpected medical intervention: the doctor used a surgiflo (johnson & johnson), a hemostatic agent, to address the leakage.Hemostasis was achieved and the procedure was completed.Medical device code : 1250 - fluid/blood leak: site reported the event as blood leakage from body of the graft component code: 4755 - part/component/sub-assembly term not applicable: type of investigation: 4110 - trend analysis: four year review was performed for gelweave > leakage > blood oozing > body, this gave an occurrence score of 0.001%.No trend requiring action at this time.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.22 - known inherent risk of device: ifu (instructions for use) review confirmed that within japan gelweave ifu (vascutek_gelweave_ver15_eng) mentions bleeding within serious adverse events section.
 
Event or Problem Description
Event reported as blood leakage, after performing the distal anastomosis, the doctor checked for hemostasis.However, leakage was observed from the main body of the graft.The doctor used a surgiflo (johnson & johnson), a hemostatic agent, to address the leakage.Hemostasis was achieved and the procedure was completed.

Brand Name
Gelweave 4 branch Plexus
Common Device Name
Gelweave Plexus
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key25677531
Report Number9612515-2026-00033
Device Sequence Number14651943
Product Code DSY
UDI-Device Identifier05037881998459
UDI-Public05037881998459
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number73261088/10SA-J
Device Lot Number26140853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown